# SDR AALA201705039025

- Difficulty date: April 29, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 53,921 hours, 21,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 54596
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BATTERY PACK FAILED A FUNCTIONAL CHECK. REMOVED AND REPLACED AFT EMERGENCY BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD. THE AIRCRAFT WAS NOT GROUNDED.
